Here begins the text.

5th Joint Conference of Taiwan and Japan on Medical Products Regulation


18th October, 2017
Updated 7th Decemeber, 2017
Updated 22th Decemeber, 2017
Updated 26th Decemeber, 2017
Phrmaceuticals and Medical Devices Agency(PMDA)


The 5th Joint Cnference has been concluded. Thank you for participating.

Presentation slides are available at "5.
Agenda".

  1. Date
  2. Venue
  3. Registration
  4. Translation
  5. Agenda

Purpose

  Development, manufacturing, distribution and marketing of medical products have been increasingly globalized, and cooperation of regulatory activities amongst regulatory agencies and industries has become a necessity. Nowadays, East-Asian region has become significantly important in clinical development and manufacturing of drugs, and therefore, the Ministry of Health, Labour and Welfare (MHLW) and the Pharmaceuticals and Medical Devices Agency (PMDA) are strengthening their activities to establish collaborative relationship with regulatory agencies in the East-Asian region.  
  This symposium is a joint conference hosted by the Taiwan-Japan Relations Association and the Japan-Taiwan Exchange Association. It is held as a part of cooperative activities under the MOU on medical products regulation signed between the Interchange Association and the Association of East Asia Relations on 5th November, 2013.
  In this 5th symposium held in Taipei, most recent information on regulations of drugs and medical devices based on regulatory science and on national health insurance system will be shared. Also, safety management and quality control of medical products will be discussed.

 

Host

Taiwan-Japan Relations Association
Japan-Taiwan Exchange Association

Support:
Taiwan Food and Drug Administration (TFDA)
Center for Drug Evaluation (CDE)
Pharmaceuticals and Medical Devices Agency (PMDA)

【Pharmaceuticals Associations】
Japan Pharmaceutical Manufacturers Association (JPMA)
Japanese Chamber of Commerce & Industry Taipei
Taiwan Pharmaceutical Manufacturers Association
Taiwan Research-based Pharmaceuticals Manufactures Association
International Research-based Pharmaceutical Manufacturers Association
Taiwan Generic Pharmaceutical Association
Chinese Pharmaceutical Manufacture and Development Association
Japan Self-Medication Industry (JSMI)
Asia-Pacific Self-Medication Industry (APSMI)

【Medical Devices Associations】
Japan Federation of Medical Devices Associations (JFMDA)
Taiwan Medical and Biotech Industry Association
Taiwan Federation of Medical Device Commercial Associations
 

Date

Friday, December 1st, 2017

Venue

Chang Yung-Fa International Convention Center
(No.11, Zhongshan S. Rd., Taipei City)
URL:https://icc.cyff.org.tw/servlet/PUF1_ControllerServlet.do?lang=en&menu=PUF1&func=INDEX&action=VIEW_INDEX
 

Registration

Registration is free of charge. Please register from the website below:
https://www.praise-net.jp/pn/m/e.asp?id=MTA2MTE
Registration deadline: October 31th 
 

Translation

Simultaneous translation will be provided for Japanese and Chinese.

Agenda

Agenda

【Joint session 】

9:00-9:40 Opening remarks (40 min) *5min each
  1. Mr. Ching-Hung Lin, Deputy Secretary General, Taiwan-Japan Relations Association
  2. Mr. Mitsuhiro Yokota, Deputy Representative, Taipei Office of the Japan-Taiwan Exchange Association
  3. Dr. Shou-Mei Wu, Director-General, TFDA
  4. Mr. Seiichi Inoue, Executive Director, PMDA
  5. Mr. Wei-Jen Chen, President, TPMA
  6. Mr. Akihiko Matsubara, Managing Director, JPMA
  7. Mr. Francis Hong, President, TMBIA
  8. Mr. Kenichi Matsumoto, Vice Chairman, JFMDA
9:40-11:00 Keynote speeches (80 min)

Dr. Shou-Mei Wu, Director-General, TFDA,
Ms. Chao-Yi Wang, Director, Division of Medicinal Products, TFDA,
Ms. Pei-Weng Tu, Director, Division of Medical Devices & Cosmetics, TFDA
Mr. Seiichi Inoue, Executive Director, PMDA,
Mr. Naoyuki Yasuda, Office Director, Office of International Programs, PMDA

11:00-11:20 Break/Memorial Photo Taking
 
 
Parallel session (Pharmaceutical)】
 
11:20-12:15 Impact of MRCT after ICH E17 fully implement (55min)

Moderator: Ms. Chyn-Liang Huang, Section Chief, Division of Medicinal Products, TFDA / Mr. Yoshihiko Sano, Office of International Programs, Deputy Director, MHLW Q&A (15min)
12:15-13:00 Lunch Break
13:00-13:40 MC: Jessica H. Chou, Section Chief, Section of Project Management, CDE
Generic drug (40 min)

Moderator: Ms. Chyn-Liang Huang, Section Chief, Division of Medicinal Products, TFDA / Mr. Naoyuki Yasuda, Office Director, Office of International Programs, PMDA Q&A (15min)
13:40-14:30 Moderator: Ms. Chyn-Liang Huang, Section Chief, Division of Medicinal Products, TFDA / Mr. Yoshihiko Sano, Deputy Director, MHLW
 
  1. Advanced approaches to assure pharmaceutical product quality - Lifecycle management (50min)
14:30-14:50 Break
14:50-16:00
  1. Cutting-edge technologies and strategies - Using real world data (50min)
Q&A (20min)
16:00-16:20 Break
Health Insurance
16:20-17:20 Drug price adjustment under health insurance system (60min) Q&A (20min)
17:20-17:30 Closing Remarks (pharmaceuticals)
  • Dr. Shiow-Ing Wu, Deputy Director-General, TFDA
  • Mr. Yoshihiko Sano, Deputy Director, Office of International Regulatory Affairs, MHLW
 
 
Parallel session (Medical Devices)
 
11:20-12:15 WG report & future image (55min)
Moderator: Ms. Yumiko Aoyagi, Deputy Director, Medical Device Evaluation Division, MHLW
  • Product registration WG

-Dr. Madoka Murakami, Unit Chief, Office of International Programs, PMDA
(15min)

  • QMS WG

- Szu-Yu Lee, Specialist, TFDA (15min)
- Hideki Asai, JFMDA (10min)

  • Q&A (15min)
12:15-13:00 Lunch Break
13:00-14:50 Moderator: Ms. Cheng-Ning Wu, Section Chief, Division of Medical Devices & Cosmetics, TFDA
  1. Postmarket evaluation techniques: Evaluation of postmarket clinical benefits and risks of medium-high risk medical devices (50min)
  1. International trend on medical device regulatory convergence (50min)
14:50-15:00 Closing Remarks (medical devices)
  • Ms. Pei-Weng Tu, Director, Division of Medical Devices & Cosmetics, TFDA
  • Dr. Mari Shirotani, Division Director, Office of International Programs, PMDA

JCN 3010005007409

Shin-Kasumigaseki Building, 3-3-2 Kasumigaseki, Chiyoda-ku, Tokyo 100-0013 Japan

Access/Map

Copyright (C) Pharmaceuticals and Medical Devices Agency, All Rights Reserved.